Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Migraine headache,pain from back of the head, taking sibelium 10mg, naxdom 500mg. Best medicine and side effects?

Hi, I am taking sibelium 10mb and naxdom 500mg to cure my migraine headache.I m not very sure of the reasons of migraine.Normally it starts from the back of the head where our hairs end and then it comes to one side of forehead .Is this medicine the best one for migraine and what are the sideeffects ? Thanks n Regards, Arun Yadav
Asked On : Sun, 13 May 2012
Answers:  1 Views:  1414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
Your symptoms suggest migraine most likely.The usual triggers are lack of sleep,tensios at work or otherwise,loud noises,,travel certai foods like chocolates,MSG seen in chinese food ,cheese etc.Direct sunlight noises can be aggravating.Your medicine is correct ,there are other options too.You must continue this at least for a month to allow yourswelf freedom from early recurrences.But sometime it will recur again and again.It may be wise to scan your head once if not done.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor